Hyperbolic phase and squeeze-parameter estimation

Milburn, G. J., Chen, Wen-Yu and Jones, K. R. (1994) Hyperbolic phase and squeeze-parameter estimation. Physical Review A, 50 1: 801-804. doi:10.1103/PhysRevA.50.801

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ247714_OA.pdf Full text (open access) application/pdf 185.93KB 1

Author Milburn, G. J.
Chen, Wen-Yu
Jones, K. R.
Title Hyperbolic phase and squeeze-parameter estimation
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 1994-07
Sub-type Article (original research)
DOI 10.1103/PhysRevA.50.801
Open Access Status File (Publisher version)
Volume 50
Issue 1
Start page 801
End page 804
Total pages 4
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Abstract We define a new representation, the hyperbolic phase representation, which enables optimal estimation of a squeeze parameter in the sense of quantum estimation theory. We compare the signal-to-noise ratio for such measurements, with conventional measurement based on photon counting and homodyne detection. The signal-to-noise ratio for hyperbolic phase measurements is shown to increase quadratically with the squeezing parameter for fixed input power.
Keyword States
Field
Light
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Sep 2011, 20:09:56 EST by System User on behalf of Engineered Quantum Systems